# SDR AALA980307

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELL FRAME FROM STR 50R TO STR 49L AT STA 879.  REMOVED CORROSION, INSTALLED DOUBLER.  REPAIRED IAW SRM 53-30-00.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
